# SDR SWAA2022020991548

- Difficulty date: February 28, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 39,740 hours, 19,617 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION IN MULTIPLE ON AFT STRAP WEB FROM STATION 1023 TO STATION 1031 LBL 3 / REMOVED CORROSION BY MECHANICAL MEANS. MEASUREMENTS ARE 1.50'L X .50'W X .017'D; 1.30'L X 1.25'W X .019'D.; AND 1.50'L X 1.25'W X .005'D. IAW SRM 51-10-02-0G-0. DUE TO NO LIMITS BEING FOUND IN THE SRM PART WAS REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0. (9)(C). REMOVED AND REPLACED STRAP AT THE AFT MAIN CABIN STA 1023 TO 1031 LBL 3. IAW SRM 51-40-02-0G-0. AND BOEING DWB 147A5600.
